The Lupus Forum banner

1 - 10 of 10 Posts

·
Registered
Joined
·
115 Posts
Discussion Starter #1
Hello. Just having a whine really but my legs have decided they do nt like working again. They have been tingling and feeling tired for a while (gradually getting worse since coming off plaquenil) and I slept most of weekend and finding it really hard to stay awake even at work - not good. Last night as I was going to go upstairs they decided enough was enough and started to shake and struggle to keep me up and lifting them to get upstairs was impossible. My hubby had to help me up and get out of bath etc. I hate it. He hates it, and it scares him . After a rest they felt better but still struggling with stairs today and not quite sure how I'm going to cope with work today but they are being funny because I've been off sick to often. How do do deal with unpredictable legs? I've had enough Going to see GP tomorrow to see if I can get some mecaprine to replace plaquenil. Sorry for moan.
 

·
elisabethm
Joined
·
512 Posts
Hi purple can you not get a chair lift put into your house to help you.You should see an ocupational therapist.Do you have any aids at the moment.Hope you feel better soon Elisabeth
 

·
Registered
Joined
·
4,369 Posts
Sorry to hear things are slowly getting worse!

Perhaps you need a short course of steroids to help!

Meppacrine is a good idea, but not sure your GP will prescribe it to you without the sanction of your specialist.

You should really phone the secretary of your specialist and report to them how you are feeling and that you need some emergency help and a better solution to the long term medications that you should be using.

Not sure, was it your GP that said to stop Plaquenil...if so does your specialist know that this was done! I do know that you had more rashes using Plaquenil, but still the thing to remember is that they could have be coincidental with use of Plaquenil and not caused by it and perhaps caused by Lupus symptoms flaring instead.

Hope you feel better soon!
 

·
Registered
Joined
·
115 Posts
Discussion Starter #4
Hi. Have nt got any aids at mo apart from stick I use when out and I need it. When my legs played up last time my GP thought about refering me to occupational therapist but they calmed down.
I have contacted rhuemie and he suggested mecaprine instead of plaquenil and wrote to GP but that letter seems to have been lost so he faxed a copy to them and my GP receptionist said it's being sorted but they have being saying that for a week. I'll go and see them tomorrow and see whats happening. I just hate having to moan to get things sorted. I feel like I'm turning into the patient from ****.
Thanks for listening to moans.
 

·
Registered
Joined
·
15,684 Posts
You're far from being the patient from you know where ;) Don't worry the automatic censor picks it up as a swear word, that's just the way it is :)

It's not your fault the letter went missing, besides you are just looking after yourself...........something we all have to do. I've had things go missing at my GP's too, they rate about a 5 out of 10 for office staff. The main thing now is you chased it up and hopefully that will get you some action.

I'm sorry you are feeling so lousy (((((((hugs)))))))) but hopefully things are going to look up from here.

Take care,

love
Lily
 

·
Moderator
Joined
·
11,408 Posts
(((Purple)))

I am sorry to read that you aren't feeling good right now.:(

Don't think you are a patient from somewhere. ;) We need to stick up for ourselves no one else will. I am glad you got on them to get something done.

Take care of yourself and let us know how your appointment goes tomorrow.
Love,
Lyn
 

·
Registered
Joined
·
115 Posts
Discussion Starter #8
Hello again. I have a prescription for mepacrine but they are unsure when it will get to pharmacy. Tues at the earliest. Kind of fed up because I have been chasing this prescription for 2 weeks. At the beginning they said they'd phone when it was here and then they said they had n't had a letter and then the letter was there and dr sorting it yet today it was only when I said I wanted it in my appointment that it was prescribed. I have only been chasing it because I can feel myself heading for a flare and I was hoping to stop it.
GP did nt seem to convinced it would work as I still have no confirmed diagnosis.She had no ideas to help with legs either. "It was just I hope you feel better soon." Limboland sucks. They have the letters from London Lupus centre but they seem to be more inclined to look at letter from local rhuemie who said I'm fine!!!!!!!!!!!!!!! Got appointment through for dermie in 2 weeks but purple rash I have had for months has cleared up so GP said to cancel.
I wish I was closer to London and I'd put another visit to Dr Edwards on a credit card if I needed to but I do nt think I could do another trip while legs as they are and work will not like me taking time out.
I'm sorry for moaning.
 

·
Registered
Joined
·
4,369 Posts
Dont worry about the moan!

I wouldnt canel the Dermy Appt, still go and get an examination! You can tell them all your lupus like symptoms too in detail!

Did you take photograhic evidence of the rash, if you did get a copy printed and give it to the Dermy. If you didnt, if rash appears make you you get a photo!!!!!

It is to important to keep a diary of all symptoms not matter how trivual you think they may be plus photographic evidence.
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
It is a big concern to have your legs have a mind of their own. I have had my work put a chair behind our desk so when I don't need to be on my feet I can sit and rest my legs as they cramp a lot (awake and asleep). I have found that consuming a lot of coffee does help to stay away at work but you run to the bathroom a lot lol (an unwanted side effect). I hope that some of these ideas work for you and your employer as they did help me to make it to work everyday so far. They even got me a chair with wheels on it in case I could not get right up when i need to I can still do my job.

I do hope you feel better soon and that the doctor can help you with the legs working with you.
 
1 - 10 of 10 Posts
Top